# SDR UIEA2025051200598

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 55,103 hours, 12,923 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BEAM L/H WING L/E LOWER PNL FWD SUPPORT BEAM INNER FACE ILES 757.( 1. BLENDED OUT THE DAMAGE AREA IAW SRM 51-10-02-0G-0 REV 60. 2. PFM NDT INSP REFER TO JOB CARD ATTACHING SHEET 0473658. 3. MEASURED REWORK AREA D= 0.001", L= 0.7", W= 0.5", IT WAS ALLOWABLE IAW SRM 57-41-13-1A-1 DEATIL V REV 60. 4. APPLY PROTECTIVE COATING AT REWORK AREA IAW SRM 51-20-01-0G-0 REV 60. 5. JOB COMPLETED. )
